# SDR UALA2012120306911

- Difficulty date: November 29, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 72,764 hours, 27,184 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16L BENT AT STA 610 (WORKED WITH DOUBLER REPAIR PTTSEQ # 7646050)  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE AND ACP STRINGER REPAIR PER SRM 53-00-03 REPAIR 1, FIGURE 201.
